# SDR ABXA000452

- Difficulty date: September 8, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 51,588 hours, 46,758 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 95700401
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR WEB DOUBLER CRACKED AT STATION XRS 146.  REPAIRED LEFT WING SPAR DOUBLER IAW DC9 SRM.
